# SDR DALA2018090405428

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 62,622 hours, 23,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR UNABLE TO CLOSE AFTER CATERING. FOUND EXTERNAL HANDLES OPEN. REPOSITION HANDLE AND CLOSED DOOR. DAMAGE FROM HANDLES ONLY PAINT REMOVAL ON FUSELAGE. DOOR OPERATION CKS GOOD.
